MathSciNet Relay Station
MathSciNet bibliographic data
MR1923176 (2003i:35008) 35A27 (35P05 65F15)
Zworski, Maciej Numerical linear algebra and solvability of partial differential equations. Comm. Math. Phys. 229 (2002), no. 2, 293–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement